Skip to content

My Bone Marrow Transplant

Pain is inevitable, suffering is optional.

I was up at 7am to take my new anti-fungal drug an hour before breakfast. I took the cyclosporin at the same time. I did not feel nauseous or queasy, but 45 minutes later, while I was showering, I started throwing up. Just clear liquid and not that much. Afterwards I felt OK and we went for breakfast which we always start with fresh fruit. On my third mouthful I started to vomit again. Again, after it was out of my stomach, I felt fine. I stopped eating the fruit and had 2 dry pain de sals which stayed down. That enabled me to take my other morning drugs. Later I had a banana and no adverse reaction. I moved my dentist appointment to next week and at a later time which gives me time to work out the best way to deal with this new drug.

During the day my gut felt uncomfortable so at dinner I tried taking the Itraconazole 2 hours after food which seems to be better.

Advertisements

%d bloggers like this: